# SDR FDEA202104251025

- Difficulty date: April 25, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 58,794 hours, 29,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 141N009463
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG W/W PERIMETER SEAL RETAINER ATTACH STRIP IS CRACKED AT APPROX. STA 344 ON THE R/H SIDE OF THE W/W REMOVED AND REPLACED SEAL SUPPORT IAW BOEING DWG 141N0094 REV A
